Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets, 25 mg, Nighttime Sleep Aid to Help You Fall Asleep, White, 96 Count
- THE ACTIVE INGREDIENT in Amazon Basic Care Sleep Aid Tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.
- FOCUS ON SLEEP: With a single one-tablet dose, Amazon Basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. This nighttime sleep aid contains no pain reliever and is gluten free.
- TESTED & EFFECTIVE: Clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
- NIGHTTIME SLEEP AID: With just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep. Use as a nighttime sleep aid.
- FALL ASLEEP: Sleep is important. One tablet per dose helps to reduce difficulty falling asleep. Gluten free.
KIRKLAND SIGNATURE Sleep Aid Doxylamine Succinate 25 Mg X Tabs (53201812) No Flavor 96 Count
- Kirkland Signature Sleep aid doxylamine succinate 25 mg x 96 Tabs
- The package dimension of the product is 3.3cmL x 3.6cmW x 10.5cmH
Kirkland Signature Sleep Aid Doxylamine Succinate 25 Mg, 2 pack (192 Tablets)
- Fall asleep fast
- Compare to the active ingredient in Unisom
- 1 tablet per dose
- Safe and effective
Kirkland Signature Nighttime Sleep Aid (Doxylamine Succinate 25 Mg), 96 Tablets (Pack of 4)
- Kirkland Signature Sleep aid helps safely fall asleep fast.
- Active ingredient: doxylamine succinate 25 mg. Inactive ingredients: dicalcium phosphate, FD&C blue #1 aluminum Lake, magnesium stearate, microcrystalline cellulose, sodium starch glycolate.
- Safe, proven effective, does not contain gluten.
- Not for children 12 years of age and under.
Unisom SleepTabs, Nighttime Sleep-aid, Doxylamine Succinate, 48 Tablets
- INCLUDES: One (1) bottle with 48 Tablets of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose
- FALL ASLEEP 33% FASTER*: Effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study
- NON-HABIT FORMING: SleepTabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects
- TRUST UNISOM, THE SLEEP EXPERT: The #1 Pharmacist Recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists’ OTC Recommendations
- FIND A NIGHTTIME SLEEP SOLUTION RIGHT FOR YOU: Millions of people turn to Unisom for a restful night’s sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day
Unisom Sleep Tabs, Nighttime Sleep-Aid, 25 mg Doxylamine Succinate, 32 Tablets
- TRUSTED SLEEP SUPPORT: Unisom Sleep Tabs are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
- SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
- RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
- EVERYTHING YOU NEED, NOTHING YOU DON’T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night’s sleep, skip the extra medicine & reach for Unisom.
- SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.
Kirkland Signature Nighttime Sleep Aid (Doxylamine Succinate 25 mg), 192 Tablets
- total of 192-tablets)
- Just one tablet per dose
- Safe and proven effective
As an Amazon Associate I earn from qualifying purchases.